# SDR DALA2025030501709

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BTW STA Y=1022 L28L TO L28R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00177: CORROSION LEVEL 2. FRAME BTW STA Y=1022 L28L TO L28R AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3, REPAIR 3. PERFORM A DETAIL VISUAL INSPECTION 25,000 CYCLES AFTER REPAIR INSTALLATION AND REPEAT EVERY 6,500 CYCLES PER B717 SRM 53-20-07-2R-3 REPAIR 3 PARAGRAPH 6 A. TABLE 205. (LP #0840417)
